DESCRIPTION Bromfed DM
Bromfed DM Cough Syrup is a clear, light pink syrup with a butterscotch flavor.
Each 5 mL (1 teaspoonful) contains:
Brompheniramine Maleate, USP . . . . . . . . 2 mg
Pseudoephedrine Hydrochloride, USP . . . . . 30 mg
Dextromethorphan Hydrobromide, USP . . . 10 mg
Alcohol 0.95% v/vIn a palatable, aromatic vehicle.
Inactive Ingredients: artificial butterscotch flavor, citric acid anhydrous, dehydrated alcohol, FD&C Red No. 40, glycerin, liquid sugar, methylparaben, propylene glycol, purified water and sodium benzoate. It may contain 10% citric acid solution or 10% sodium citrate solution for pH adjustment. The pH range is between 3.0 and 6.0.
Each ANASPAZ tablet contains l-hyoscyamine sulfate 0.125mg. ANASPAZ may be taken orally
(swallowed or chewed) or sublingually. ANASPAZ tablets are compressed, light yellow, and scored with the Ascher logo on one side and 225/295 on the other. Inactive ingredients: FD&C yellow #6, FD&C yellow #10, lactose monohydrate NF, magnesium stearate NF, mannitol USP, starch 1500 NF, stearic acid NF purified powder. ANASPAZ is chemically pure l-hyoscyamine sulfate, one of the principal anticholinergic/antispasmodic components of belladonna alkaloids. Chemically, it is benzeneacetic acid,
α-(hydroxymethyl)-, 8-methyl-8-azabicyclo[3.2.1.]oct-3-yl ester, [3(S)-endo]-, sulfate (2:1), dihydrate with the chemical formula (C H NO )•2H SO •2H O.